# SDR ASAA2023051345989

- Difficulty date: May 13, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Rt Wing Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TOP SKIN PANEL 2 T/E OVERHANG HAS EXTENSIVE CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY B PERMANENT REPAIR OF R/H WING TOP SKIN PANEL 2 TEOH RIBS 9-27 IAW ASA EA A320-57EA-0187 REV 00 AND AIRBUS RDAF 81250074/004/2023 ISSUE A DATED 25-OCT-2023.
